Alert archive / Nevada / Red Flag Warnings in 2012
Red Flag Warning 17, NWS Elko, NV
NWS Elko, NV issued this red flag warning at Jun 26, 2012, 2:05 PM PDT. It took effect at Jun 27, 2012, 11:00 AM PDT. It was in force for 57 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 26, 2012, 2:05 PM PDT (21:05 UTC)
- In effect from
- Jun 27, 2012, 11:00 AM PDT
- Expired
- Jun 29, 2012, 8:00 PM PDT
- In force
- 57 hr
- Issued by
- NWS Elko, NV
The text
As transmitted, in the capitals the NWS used until 2016.
131 WWUS85 KLKN 262105 RFWLKN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 205 PM PDT TUE JUN 26 2012 NVZ457-271215- /O.NEW.KLKN.FW.W.0017.120627T1800Z-120628T0400Z/ LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 205 PM PDT TUE JUN 26 2012 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM PDT WEDNESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 457... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 11 AM TO 9 PM PDT WEDNESDAY. * AFFECTED AREA...FIRE WEATHER ZONE 457 LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY. * WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 4 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. EXPECT EXPLOSIVE FIRE GROWTH POTENTIAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ NVZ455-271215- /O.EXT.KLKN.FW.W.0015.000000T0000Z-120628T0400Z/ WHITE PINE COUNTY- 205 PM PDT TUE JUN 26 2012 ...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM PDT WEDNESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 455... * AFFECTED AREA...FIRE WEATHER ZONE 455 WHITE PINE COUNTY. * WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 5 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. EXPECT EXPLOSIVE FIRE GROWTH POTENTIAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ RLC/86
7 follow-up statements
275 WWUS85 KLKN 270914 RFWLKN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 214 AM PDT WED JUN 27 2012 NVZ455-280000- /O.EXT.KLKN.FW.W.0015.000000T0000Z-120629T0300Z/ WHITE PINE COUNTY- 214 AM PDT WED JUN 27 2012 ...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM PDT THURSDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 455... * AFFECTED AREA...FIRE WEATHER ZONE 455 WHITE PINE COUNTY. * WINDS... TODAY AND THURSDAY: SOUTH 15 TO 25 MPH WITH GUSTS AROUND 45 MPH. TONIGHT: DIMINISHING BELOW CRITICAL VALUES OVERNIGHT. * RELATIVE HUMIDITY... TODAY AND THURSDAY: AS LOW AS 3 PERCENT. TONIGHT: RECOVERY GENERALLY 15 TO 25 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. EXPECT EXPLOSIVE FIRE GROWTH POTENTIAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ NVZ457-280000- /O.EXT.KLKN.FW.W.0017.120627T1800Z-120629T0300Z/ LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 214 AM PDT WED JUN 27 2012 ...RED FLAG WARNING NOW IN EFFECT FROM 11 AM THIS MORNING TO 8 PM PDT THURSDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 457... * AFFECTED AREA...FIRE WEATHER ZONE 457 LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY. * WINDS... TODAY AND THURSDAY: SOUTH 15 TO 25 MPH WITH GUSTS AROUND 40 MPH. TONIGHT: DIMINISHING BELOW CRITICAL VALUES OVERNIGHT. * RELATIVE HUMIDITY... TODAY AND THURSDAY: AS LOW AS 2 PERCENT. TONIGHT: RECOVERY GENERALLY 13 TO 23 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. EXPECT EXPLOSIVE FIRE GROWTH POTENTIAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ LW
944 WWUS85 KLKN 272132 RFWLKN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 232 PM PDT WED JUN 27 2012 NVZ457-281500- /O.CON.KLKN.FW.W.0017.000000T0000Z-120629T0300Z/ LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 232 PM PDT WED JUN 27 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THURSDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 457... * AFFECTED AREA...FIRE WEATHER ZONE 457 LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY. * WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...AS LOW AS 4 PERCENT. * TIMING...WINDS AND RH WILL BE MOST CRITICAL THIS AFTERNOON AND AGAIN THURSDAY AFTERNOON. LESS SEVERE CONDITIONS WILL PREVAIL AT OTHER TIMES. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. EXPECT EXPLOSIVE FIRE GROWTH POTENTIAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ NVZ455-281500- /O.CON.KLKN.FW.W.0015.000000T0000Z-120629T0300Z/ WHITE PINE COUNTY- 232 PM PDT WED JUN 27 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THURSDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 455... * AFFECTED AREA...FIRE WEATHER ZONE 455 WHITE PINE COUNTY. * WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...AS LOW AS 5 PERCENT. * TIMING...WINDS AND RH WILL BE MOST CRITICAL THIS AFTERNOON AND AGAIN THURSDAY AFTERNOON. LESS SEVERE CONDITIONS WILL PREVAIL AT OTHER TIMES. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. EXPECT EXPLOSIVE FIRE GROWTH POTENTIAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ RCM
504 WWUS85 KLKN 280930 RFWLKN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 230 AM PDT THU JUN 28 2012 NVZ457-290030- /O.CON.KLKN.FW.W.0017.000000T0000Z-120629T0300Z/ LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 230 AM PDT THU JUN 28 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 457... * AFFECTED AREA...FIRE WEATHER ZONE 457 LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY. * WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...AS LOW AS 2 PERCENT. * TIMING...WINDS AND RH WILL BE MOST CRITICAL THIS AFTERNOON AND EVENING. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. EXPECT EXPLOSIVE FIRE GROWTH POTENTIAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ NVZ455-290030- /O.CON.KLKN.FW.W.0015.000000T0000Z-120629T0300Z/ WHITE PINE COUNTY- 230 AM PDT THU JUN 28 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 455... * AFFECTED AREA...FIRE WEATHER ZONE 455 WHITE PINE COUNTY. * WINDS...SOUTH 15 TO 25 MPH WITH GUSTS AROUND 40 MPH. * RELATIVE HUMIDITY...AS LOW AS 3 PERCENT. * TIMING...WINDS AND RH WILL BE MOST CRITICAL THIS AFTERNOON AND EVENING. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. EXPECT EXPLOSIVE FIRE GROWTH POTENTIAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
472 WWUS85 KLKN 282134 RFWLKN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 234 PM PDT THU JUN 28 2012 NVZ457-291245- /O.EXT.KLKN.FW.W.0017.000000T0000Z-120630T0300Z/ LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 234 PM PDT THU JUN 28 2012 ...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM PDT FRIDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 457... * AFFECTED AREA...FIRE WEATHER ZONE 457 LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY. * WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...AS LOW AS 4 PERCENT. * TIMING...WINDS AND RH WILL BE MOST CRITICAL THIS AFTERNOON AND EVENING...DECREASE OVERNIGHT...THEN BECOME CRITICAL AGAIN ON FRIDAY AFTERNOON. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. EXPECT EXPLOSIVE FIRE GROWTH POTENTIAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ NVZ455-291245- /O.EXT.KLKN.FW.W.0015.000000T0000Z-120630T0300Z/ WHITE PINE COUNTY- 234 PM PDT THU JUN 28 2012 ...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM PDT FRIDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 455... * AFFECTED AREA...FIRE WEATHER ZONE 455 WHITE PINE COUNTY. * WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...AS LOW AS 5 PERCENT. * TIMING...WINDS AND RH WILL BE MOST CRITICAL THIS AFTERNOON AND EVENING...DECREASE OVERNIGHT...THEN BECOME CRITICAL AGAIN ON FRIDAY AFTERNOON. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. EXPECT EXPLOSIVE FIRE GROWTH POTENTIAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ RCM
986 WWUS85 KLKN 290916 RFWLKN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 216 AM PDT FRI JUN 29 2012 NVZ457-300300- /O.CON.KLKN.FW.W.0017.000000T0000Z-120630T0300Z/ LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 216 AM PDT FRI JUN 29 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 457... * AFFECTED AREA...FIRE WEATHER ZONE 457 LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY. * WINDS...SOUTHWEST 10 TO 20 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...AS LOW AS 2 PERCENT. * TIMING...WINDS AND RH WILL BE MOST CRITICAL THIS AFTERNOON AND EVENING. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. EXPECT EXPLOSIVE FIRE GROWTH POTENTIAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ NVZ455-300300- /O.CON.KLKN.FW.W.0015.000000T0000Z-120630T0300Z/ WHITE PINE COUNTY- 216 AM PDT FRI JUN 29 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 455... * AFFECTED AREA...FIRE WEATHER ZONE 455 WHITE PINE COUNTY. * WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 45 MPH. * RELATIVE HUMIDITY...AS LOW AS 2 PERCENT. * TIMING...WINDS AND RH WILL BE MOST CRITICAL THIS AFTERNOON AND EVENING. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. EXPECT EXPLOSIVE FIRE GROWTH POTENTIAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ LW
105 WWUS85 KLKN 292107 RFWLKN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 207 PM PDT FRI JUN 29 2012 NVZ457-300300- /O.CON.KLKN.FW.W.0017.000000T0000Z-120630T0300Z/ LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 207 PM PDT FRI JUN 29 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 457... * AFFECTED AREA...FIRE WEATHER ZONE 457 LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY. * WINDS...SOUTHWEST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 2 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. EXPECT EXPLOSIVE FIRE GROWTH POTENTIAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ NVZ455-300300- /O.CON.KLKN.FW.W.0015.000000T0000Z-120630T0300Z/ WHITE PINE COUNTY- 207 PM PDT FRI JUN 29 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 455... * AFFECTED AREA...FIRE WEATHER ZONE 455 WHITE PINE COUNTY. * WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...AS LOW AS 3 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. EXPECT EXPLOSIVE FIRE GROWTH POTENTIAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ SZATANEK
219 WWUS85 KLKN 300233 RFWLKN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 733 PM PDT FRI JUN 29 2012 NVZ457-300345- /O.EXP.KLKN.FW.W.0017.000000T0000Z-120630T0300Z/ LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 733 PM PDT FRI JUN 29 2012 ...RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 457... ALTHOUGH RELATIVE HUMIDITY VALUES REMAIN LESS THAN 15 PERCENT...WIND SPEEDS HAVE DIMINISHED TO LESS THAN 30 MPH. THEREFORE...THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 8 PM THIS EVENING. WINDS WILL CONTINUE TO DECREASE DURING THE OVERNIGHT...WHILE RELATIVE HUMIDITY VALUES WILL RECOVER SLOWLY. $$ NVZ455-300345- /O.EXP.KLKN.FW.W.0015.000000T0000Z-120630T0300Z/ WHITE PINE COUNTY- 733 PM PDT FRI JUN 29 2012 ...RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 455... ALTHOUGH RELATIVE HUMIDITY VALUES REMAIN LESS THAN 15 PERCENT...WIND SPEEDS HAVE DIMINISHED TO LESS THAN 30 MPH. THEREFORE...THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 8 PM THIS EVENING. WINDS WILL CONTINUE TO DECREASE DURING THE OVERNIGHT...WHILE RELATIVE HUMIDITY VALUES WILL RECOVER SLOWLY. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this red flag warning went out at Jun 26, 10:34 AM PDT, 3 hours 31 minutes earlier.
Area forecast discussion, Jun 26, 10:34 AM PDT, 3 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 1034 AM PDT TUE JUN 26 2012 .SYNOPSIS...DRY CONDITIONS WILL PERSIST THROUGH AT LEAST SATURDAY. WINDS WILL BE LIGHTER TODAY...WITH TEMPERATURES AROUND 10 DEGREES COOLER THAN YESTERDAY. WARMER TEMPERATURES RETURN WEDNESDAY...WITH MID TO UPPER 80S OVER THE LATTER PORTION OF THE WEEK. && .AVIATION UPDATE...WINDS HAVE BECOME GUSTY AT TERMINAL KELY. EXPECT WINDS SW15-20G30KT THROUGH THE AFTERNOON HOURS. WINDS AT ALL TAF SITES EXPECTED TO DECREASE TO BELOW 15KT AFTER 06Z TONIGHT. VFR CONDITIONS EXPECTED FOR THE REST OF THE PERIOD. && .PREV DISCUSSION... /ISSUED AT 215 AM / SHORT TERM...TODAY THROUGH WEDNESDAY. UPPER LEVEL LOW THAT HAS BEEN PARKED ALONG THE SOUTHERN OREGON AND NORTHERN CA COASTLINE FOR THE PAST FEW DAYS WILL FINALLY EJECT EAST-NORTHEAST THROUGH THE PAC NW TODAY. RESULTS OF WHICH WILL BE SOME CLOUDS OVER HUMBOLDT AND NORTHWESTERN ELKO COUNTY THIS MORNING...AS WELL AS LIGHTER WINDS AND COOLER TEMPERATURES TODAY FOR NORTHERN AND CENTRAL NEVADA. TEMPERATURES WILL BE ON THE RISE WEDNESDAY WITH DRY CONDITIONS PERSISTING. LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY. VERY GOOD AGREEMENT BETWEEN THE LONG TERM MODELS THIS MORNING. WEDNESDAY NIGHT THROUGH SATURDAY...A SHALLOW LOW PRESSURE TROUGH WILL CONTINUOUSLY REINVENT ITSELF ABOUT 500 MILES OFF THE OREGON COAST. THIS WILL KEEP THE LKN CWFA IN A SOUTHWESTERLY FLOW ALOFT...VERY WARM AND DRY. THE TROUGH FINALLY BREAKS FREE BY SUNDAY AND WILL SKIRT NORTHERN NEVADA. TO ACCOMMODATE NEIGHBORING OFFICES...PLACED SOME SLIGHT CHANCE OF THUNDERSTORMS NEAR THE ID/OR BORDERS FOR SUNDAY. VERY LITTLE QPF IS SPILLING OUT OF THE MODELS SO WENT WITH DRY TS AS THE TROUGH AXIS DRAGS THROUGH THE CWFA. HIGH TEMPERATURES WILL BE IN THE MID 90S THROUGH SATURDAY AND DROP INTO THE 80S SUNDAY. LOW TEMPERATURES WILL GENERALLY BE IN THE 50S. AVIATION...VFR CONDITIONS CAN BE EXPECTED AT KWMC KEKO KELY AND KTPH THROUGH WEDNESDAY MORNING. FIRE WEATHER...WINDS WILL BE LIGHTER TODAY ACROSS NORTHERN AND CENTRAL NEVADA WHEN COMPARED TO MONDAYS STRONG WINDS. ACROSS WHITE PINE COUNTY HOWEVER...WINDS REMAIN ABOVE CRITICAL LEVELS THIS AFTERNOON AND EVENING SETTING UP ONE MORE DAY OF RED FLAG WARNINGS FOR ZONE 455. OTHERWISE RELATIVELY QUIET WEATHER THROUGH AT LEAST SATURDAY. && .LKN WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 9 PM PDT THIS EVENING FOR WHITE PINE COUNTY. && 90/86/86
Hazardous weather outlook, Jun 26, 2:05 PM PDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ELKO NV 205 PM PDT TUE JUN 26 2012 NVZ035-040-041-272115- WHITE PINE COUNTY-NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY- 205 PM PDT TUE JUN 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL NEVADA AND SOUTH CENTRAL NEVADA. .DAY ONE...THIS EVENING AND TONIGHT. BREEZY TO WINDY CONDITIONS WILL COMBINE WITH LOW RELATIVE HUMIDITY TO PRODUCE CONTINUE RED FLAG CONDITIONS ACROSS WHITE PINE COUNTY THIS EVENING THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG WINDS WILL REDEVELOP...AND COUPLED WITH LOW RELATIVE HUMIDITY...WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS THROUGH EARLY WEDNESDAY EVENING. AS A RESULT...A RED FLAG WARNING HAS BEEN ISSUED. PLEASE SEE RNORFWLKN FOR MORE DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO STANDARD OPERATING PROCEDURE.
Nearby
Red Flag Warnings in Nevada, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.